# SDR DALA2019040802290

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 69,663 hours, 50,290 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE CTR FRAME CRACKED AT GUIDE PIN 4:00. REMOVED R/H LWR CANTED FRAME. DRILLED NEW CANTED FRAME. INSTALLED R/H LWR TAIL CONE CANTED FRAME PER DWG 9911843.
